MAUDE Adverse Event Report: Tornier S.A.S. CEMENT RESTRICTOR DIA.24MM; Prosthesis, hip, semi-constrained, metal/polymer, cemented

Tornier S.A.S. CEMENT RESTRICTOR DIA.24MM; Prosthesis, hip, semi-constrained, metal/polymer, cemented
Catalog Number EBO101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Medical device site infection (4845)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "irrigation and debridement periprosthetic infection right elbow, removal elbow implant and cement and insertion of antibiotic impregnated cement spacer and beads.During removal(cement ) portion of the medial condyle fractured fractured off and was excised.A large spacer was made and intersected into the distal humerus in beads were made inserted into the proximal ulna into the anterior soft tissues.Joint was reduced, a medium hemovac drain was placed in the depths of the wound and brought out proximally through ta lateral stab incision.Swabs was obtained intraop for aerobic gram stain and cultures and tissues samples".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.

Brand Name
CEMENT RESTRICTOR DIA.24MM
Common Device Name
Prosthesis, hip, semi-constrained, metal/polymer, cemented
Manufacturer (Section D)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50176954
Report Number3000931034-2026-00635
Device Sequence Number12829586
Product Code JDI
UDI-Device Identifier03700386922053
UDI-Public03700386922053
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K973453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberEBO101
Device Lot Number0539AY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale